# SDR DALA1134579221

- Difficulty date: January 22, 2009
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 27,992 hours, 19,969 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part serial: 0216001
- Condition: Cracked
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON THE NR 1 ENGINE INLET COWL LIP SKIN (S/N 0216001).
